Abstract:
This work aims to introduce and to study asymptotic almost automorphy in the context of Sobolev-Schwartz distributions. Applications to linear ordinary differential equation and neutral difference differential equations are also given.
Keywords:
Asymptotically almost automorphic functions, Asymptotically almost automorphic distributions, Neutral difference differential equations.
Bibliographic databases:
Document Type:
Article
Language: English
Citation:
Chikh. Bouzar, Fatima Zahra Tchouar, “Asymptotic almost automorphy of functions and distributions”, Ural Math. J., 6:1 (2020), 54–70